Uniform equiconvergence of the Riesz means of spectral expansions
Doklady Akademii Nauk, Tome 282 (1985) no. 2, pp. 277-280
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_282_2_a3,
author = {Ya. Sh. Salimov},
title = {Uniform equiconvergence of the {Riesz} means of spectral expansions},
journal = {Doklady Akademii Nauk},
pages = {277--280},
year = {1985},
volume = {282},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_282_2_a3/}
}
Ya. Sh. Salimov. Uniform equiconvergence of the Riesz means of spectral expansions. Doklady Akademii Nauk, Tome 282 (1985) no. 2, pp. 277-280. http://geodesic.mathdoc.fr/item/DAN_1985_282_2_a3/